Journal of Symbolic Logic

Complete Local Rings as Domains

V. Stoltenberg-Hansen and J. V. Tucker

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 2 (1988), 603-624.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742645

Mathematical Reviews number (MathSciNet)
MR947862

Zentralblatt MATH identifier
0662.03040

JSTOR
links.jstor.org

Citation

Stoltenberg-Hansen, V.; Tucker, J. V. Complete Local Rings as Domains. J. Symbolic Logic 53 (1988), no. 2, 603--624. https://projecteuclid.org/euclid.jsl/1183742645


Export citation